# SDR ASAA2019041979045

- Difficulty date: April 17, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 12,810 hours, 4,155 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL AFTER ENG START CONT ZONE TEMP LIGHT ILLUMINATED. COMPLETED QRH LIGHT RESET ON MASTER CAUTION RESET. GROUNDED - YES. AIRCRAFT RELEASED PER MEL 21-21G PRIMARY CONTROL CABIN ZONE TEMP INOP. BOTH LT AND RT PACK FLOW TEMP CONTROLLERS PASS GRND BITE TEST. CONT CAB ZONE TEMP OPS CHECK GOOD REF M/M FIM 21-62 TASK 801.
